collection
MENU ▼
Read by QxMD icon Read
search

Clinic

shared collection
1 papers 0 to 25 followers
https://www.readbyqxmd.com/read/26991574/extreme-postinjection-flare-in-response-to-intra-articular-triamcinolone-acetonide-kenalog
#1
Porter Young, Kelly C Homlar
As intra-articular corticosteroid injections (CSIs) are a common treatment for osteoarthritis, physicians must well understand their potential side effects. Postinjection flares are an acute side effect of intra-articular CSIs, with symptoms ranging from mild joint effusion to disabling pain. The present case involved a severe postinjection flare that occurred after the patient, a 56-year-old woman with moderate osteoarthritis in the left knee, received 2 mL of 1% lidocaine and 2 mL (40 mg) of triamcinolone acetonide (Kenalog)...
March 2016: American Journal of Orthopedics
1
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"